| Model Number |
ACROBAT-I POSITIONER |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the acrobat-i positioner when turning the knob properly to fix the arm, the arm was not fixed.This refers to the flexlinx arm between the swivel and the suction cup.The knob has been turned all the way to its peak.The operation was successfully completed using the new xp-5000z.There were no effects on the patient.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot #3000211594 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.